More on topological N-groups.
Semigroup forum, Tome 48 (1994) no. 3, pp. 258-262
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
compact-open topology, continuous selfmap, connected admissible topological group, group of real numbers, circle group
@article{SF_1994__48_3_135317,
author = {K.D. jr. Magill},
title = {More on topological {N-groups.}},
journal = {Semigroup forum},
pages = {258--262},
year = {1994},
volume = {48},
number = {3},
zbl = {0809.22003},
url = {http://geodesic.mathdoc.fr/item/SF_1994__48_3_135317/}
}
K.D. jr. Magill. More on topological N-groups.. Semigroup forum, Tome 48 (1994) no. 3, pp. 258-262. http://geodesic.mathdoc.fr/item/SF_1994__48_3_135317/